# SDR AALA990265

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANC - FLT 157 - EN ROUTE DFW-KIX - CREW NOTED AN ELECTRICAL SMELL IN CABIN CABIN.  CREW DECLARED AN EMERGENCY AND AIR INTERRUPTED.  LANDED ANC WITHOUT INCIDENT.  REPLACED NR 2 RECIRCULATING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
